MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD DROP ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD DROP ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX4436
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each additional lot number is as follows: medical device lot #: 22085393; medical device expiration date: 11-aug-2025; device manufacture date: 05-aug-2022; medical device lot #: 22085615; medical device expiration date: 18-aug-2025; device manufacture date: 11-aug-2022.
 
Event or Problem Description
It was reported that 3 of the bd maxguard drop administration set would not prime.The following information was provided by the initial reporter: item will not prime.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 09-jan-2023.H6: investigation summary; a complaint of 5 sets unable to be primed was received from the customer.6 samples were returned for investigation.3 samples would not prime.Fluid could not pass the drip chamber.The other 3 samples were able to be primed, but a syringe was connected to a needless valve to help the fluid flow.A device history record review for model mx4436 lot number 22085393 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A device history record review for model mx4436 lot number 22085615 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The manufacturing plant was notified of this defect.A walkthrough of the manufacturing process was performed to identify the root cause.It was determined that the cause was an excess amount of solvent added during assembly.A quality alert was issued to all involved personnel to inform of this failure and reinforce the operations described in the procedure to avoid excess solvent in the product.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD MAXGUARD DROP ADMINISTRATION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16075048
Report Number9616066-2022-02093
Device Sequence Number6262579
Product Code FPA
UDI-Device Identifier10885403237478
UDI-Public10885403237478
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX4436
Device Lot NumberSEE H.10
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2022
Supplement Date Received by Manufacturer02/24/2023
Initial Report FDA Received Date12/29/2022
Supplement Report FDA Received Date03/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown